# SDR 2022F00400

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N90EJ
- Make and model: Beech C90A
- Aircraft serial: LJ1306
- Aircraft time: 8,089 hours, 8,874 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unlocked
- Location: Zone 500
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT APPROXIMATELY 0730 ON 13 OCT 2022, AIRCRAFT N90EJ WAS ON TAKE OFF ROLL FROM BIL TO XWA WHEN THE PILOT OBSERVED THE LEFT WING FUEL CAP POP OFF. THE PILOT ABORTED THE TAKE OFF AND RETURNED TO THE RAMP AT WHICH TIME THE LEFT WING FUEL CAP WAS REINSTALLED AND LOCKED DOWN. THE AIRCRAFT THEN TAXIED BACK TO THE RUNWAY AND CONTINUED ON TO XWA WITHOUT INCIDENT.
